# SDR DL72K000829

- Difficulty date: April 28, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- Aircraft time: 58,016 hours, 44,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part serial: RIBCUTOUT
- Condition: Cracked
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB----CRACKED RIB CUTOUT-FS 1303 VERT WEB CRACKED AT RT RIB CUTOUT.  LT RIB CUTOUT SAME CONDITION.  REMOVED SUPPORT BRACKET ABOVE S-DUCT AND BEGAN REMOVING FASTENERS FROM REPAIR AREA.  DYE PENNED AREA AND STOP DRILLED CRACKS.  CHEMICAL TREATED PER PS 900-2-4-1 NR 2.  OK TO  INSTALL.  INSTALLED DOUBLERS BOTH SIDE PER SRM 53-10-1D AND INSTALLED SUPPORT BRACKET.
